Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the relations between characteristic classes of stable bundles of rank 2 over an algebraic curve


Author: P. E. Newstead
Journal: Bull. Amer. Math. Soc. 10 (1984), 292-294
MSC (1980): Primary 14D22, 14F05, 14F25; Secondary 55R40
MathSciNet review: 733699
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14D22, 14F05, 14F25, 55R40

Retrieve articles in all journals with MSC (1980): 14D22, 14F05, 14F25, 55R40


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15252-2
PII: S 0273-0979(1984)15252-2



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia